# SDR 06FDEA04123

- Difficulty date: November 28, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11
- Aircraft serial: 48447
- Aircraft time: 73,318 hours, 12,329 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN PANELS, OUTER WING ACCESS DOOR CUTOUT BETWEEN   STATION XORS = 683.4 AND XORS = 713.6 FOUND CRACK ON FASTENER HOLE LOCATED AT 3:30 POSITION (LOOKING FORWARD VIEW UP).  RIGHT WING LOWER SKIN PANEL, OUTER WING ACCESS DOOR CUTOUT BETWEEN STA XORS = 683.4 AND XORS 713.6 CRACK ON FASTENER HOLE AT 3:30 POSITION REPAIRED AS PER FEDEX EA NR 1-5710-105559, TITLE: WINGS RIGHT LOWER SKIN PLANK CUT OUT AT 636AB, ONE   ACCESS DOOR ATTACHMENT BORE WITH CRACK INDICATIONS CENTERED AT XORS = 696.73 PSE 57.23.01 ALI.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
